Alert archive / Ohio / River Flood Warnings in 2017

River Flood Warning 53, NWS Cleveland, OH

July 10, 2017Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 10, 2017, 8:50 PM EDT for Marion County, Ohio. It took effect at Jul 11, 2017, 8:00 AM EDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jul 10, 2017, 8:50 PM EDT (00:50 UTC)
In effect from
Jul 11, 2017, 8:00 AM EDT
Expired
Jul 12, 2017, 8:00 AM EDT
In force
24 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 10.25 ft at Jul 11, 2017, 9:00 PM EDT.

actionminormoderatemajor51007/1107/1207/13
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

673 
WGUS41 KCLE 110050
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
850 PM EDT Mon Jul 10 2017

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-110850-
/O.NEW.KCLE.FL.W.0053.170711T1200Z-170712T1200Z/
/LARO1.1.ER.170711T1200Z.170711T1800Z.170712T0600Z.NO/
850 PM EDT Mon Jul 10 2017

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Larue
* from Tuesday morning to Wednesday morning.
* At 8 PM the stage was 8.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and rise to 
  near 11.5 feet by Tuesday afternoon. The river will fall below 
  flood stage by early Wednesday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

Sefcovic
4 follow-up statements
164 
WGUS81 KCLE 110824
FLSCLE
Flood Statement
National Weather Service Cleveland OH
424 AM EDT Tue Jul 11 2017

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Larue
  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-111624-
/O.CON.KCLE.FL.W.0052.000000T0000Z-170712T1708Z/
/WDVO1.1.ER.170711T0805Z.170711T1800Z.170712T1108Z.NO/
424 AM EDT Tue Jul 11 2017

The flood warning continues for 
  the Portage River At Woodville
* until Wednesday afternoon...or until the warning is cancelled.
* At  3:30 AM Tuesday the stage was 8.8 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early this morning and rise to
  near 10.5 feet by this afternoon. The river will fall below flood 
  stage by Wednesday morning.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-111624-
/O.CON.KCLE.FL.W.0053.170711T1200Z-170712T1200Z/
/LARO1.1.ER.170711T1200Z.170711T1800Z.170712T0600Z.NO/
424 AM EDT Tue Jul 11 2017

The flood warning continues for 
  the Scioto River Near Larue
* from this morning to Wednesday morning...or until the warning is 
  cancelled.
* At  4:00 AM Tuesday the stage was 9.5 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by this morning and rise to near 
  11.5 feet by this afternoon. The river will fall below flood stage 
  by late tonight.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-111624-
/O.CON.KCLE.FL.W.0054.000000T0000Z-170711T2100Z/
/FECO1.1.ER.170711T0800Z.170711T0900Z.170711T1500Z.UU/
424 AM EDT Tue Jul 11 2017

The flood warning continues for 
  the Eagle Creek Above Findlay
* until this afternoon...or until the warning is cancelled.
* At  4:00 AM Tuesday the stage was 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 9.3 feet by early this 
  morning. The river will fall below flood stage late this morning.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
402 
WGUS81 KCLE 111519
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1118 AM EDT Tue Jul 11 2017

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Larue

...The flood warning continues for the following river in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-112318-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.170711T0937Z.170712T1200Z.000000T0000Z.NO/
1118 AM EDT Tue Jul 11 2017

The flood warning continues for 
  the Portage River At Woodville
* until further notice...or until the warning is cancelled.
* At 10:30 AM Tuesday the stage was 9.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-112318-
/O.EXT.KCLE.FL.W.0053.000000T0000Z-170712T1900Z/
/LARO1.1.ER.170712T0600Z.170712T1200Z.170712T1300Z.NO/
1118 AM EDT Tue Jul 11 2017

The flood warning continues for 
  the Scioto River Near Larue
* until Wednesday afternoon...or until the warning is cancelled.
* At 11:00 AM Tuesday the stage was 10.0 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise just above flood stage by late tonight to near 
  11.1 feet by Wednesday morning. The river will fall below flood 
  stage by Wednesday morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-112318-
/O.CON.KCLE.FL.W.0054.000000T0000Z-170711T2330Z/
/FECO1.1.ER.170711T0800Z.170711T1215Z.170711T1730Z.UU/
1118 AM EDT Tue Jul 11 2017

The flood warning continues for 
  the Eagle Creek Above Findlay
* until this evening...or until the warning is cancelled.
* At 10:00 AM Tuesday the stage was 9.0 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise to just above flood stage near 9.1 feet by this
  afternoon. The river will fall below flood stage later this afternoon.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
598 
WGUS81 KCLE 112315
FLSCLE
Flood Statement
National Weather Service Cleveland OH
715 PM EDT Tue Jul 11 2017

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-120715-
/O.CON.KCLE.FL.W.0052.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.170711T0937Z.170712T1200Z.000000T0000Z.NO/
715 PM EDT Tue Jul 11 2017

The flood warning continues for 
  the Portage River At Woodville
* until further notice...or until the warning is cancelled.
* At  6:30 PM Tuesday the stage was 9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river is cresting this evening and will begin
  falling Wednesday morning, eventually to below flood stage by
  Thursday.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-120715-
/O.CON.KCLE.FL.W.0053.000000T0000Z-170712T1900Z/
/LARO1.1.ER.170712T0600Z.170712T1200Z.170712T1300Z.NO/
715 PM EDT Tue Jul 11 2017

The flood warning continues for 
  the Scioto River Near Larue
* until Wednesday afternoon...or until the warning is cancelled.
* At  7:00 PM Tuesday the stage was 10.2 feet. 
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by late tonight and rise to near 
  11.1 feet before falling below flood stage by Wednesday morning.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

Sefcovic
769 
WGUS81 KCLE 120131
FLSCLE
Flood Statement
National Weather Service Cleveland OH
931 PM EDT Tue Jul 11 2017

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-120201-
/O.CAN.KCLE.FL.W.0053.000000T0000Z-170712T1900Z/
/LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 PM EDT Tue Jul 11 2017

* At  9:00 PM Tuesday the stage was 10.2 feet. 
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

Sefcovic

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 10, 7:15 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 10, 7:15 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
715 PM EDT Mon Jul 10 2017

.SYNOPSIS...
Low pressure will drift east across the southern Great Lakes
through tonight, as a frontal boundary washes out across the
region. Another low pressure system will track from the Plains
into the Great Lakes Wednesday and Wednesday night, lifting a
warm front northeast through the area. As the low tracks into
New England Thursday into Friday, a cold front will push south
through the region.

&&

.NEAR TERM /THROUGH TUESDAY/...
No significant changes to forecast for 630 update. First round
of convection just exiting the forecast area in the East. More
convection developing in the west across NRN IN.

Original discussion...
MCV currently across the southwest part of the forecast area will
continue to move east across Ohio through the evening. Convection
along/ahead of this feature will impact mainly the eastern half of
the forecast area through 00Z, with some scattered showers/storms
elsewhere. The best window for severe storms this afternoon is
closing quickly, and is confined to the far southeastern periphery
of the forecast area. Heavy rainfall is likely with this storms,
with rates in excess of 2" per hour at times. The threat for flash
flooding through 00Z is lowered by the progressive nature of the
convection, but localized flooding is possible.

A bit of a lull is expected with the precip early this
evening, but attention turns to additional storms developing after
00Z. Confidence is still low on the exact placement of the storms,
however hi-res guidance trends are starting to become more
consistent, with development upstream in northeast Indiana
propagating east/southeast from roughly a Findlay to Mansfield line
from the 00Z-06Z time frame. Trended the forecast after the last few
HRRR/RAP runs. Concern for the overnight is more of a flash flooding
threat vs. a severe threat. Low level jet will re-intensify and nose
into the region, which should be the focus of convective
initiation. Modest MUCAPE values of 1000-1500 j/kg with a
long/skinny CAPE sounding profile, PWATS from 1.7-2.0", warm
cloud depths of 11- 13kft, lower deep layer shear, and strong
925-850mb moisture transport all support extremely efficient
rainfall processes which will increase the potential for flash
flooding. Thinking the best threat will be from Findlay to
Mansfield and south, with rainfall rates of 2-4" per hour or
more at times. Was close to issuing a flash flood watch for a
short time tonight, however confidence at this forecast issuance
just too low due to the uncertainties of the thunderstorm
development area.

Modified/washed-out surface boundary/reinforced outflow will
translate southward across the area tonight. The boundary will
settle across the southern part of the area on Tuesday, with low
chances of showers/storms, however most of the area should be dry
for a good bulk of the day.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Winds will shift back from the south and southwest on Tuesday
night as the next wave begins to track across the upper midwest
and the front begins to move back north as a warm front. Not a
lot of confidence as to whether there will be much in the way of
new convection. We may be able to get through most of the night
rainfree, especially across extreme northeast OH and northwest
PA. Will have a "chance" pop developing across the western
counties shifting northeast across the forecast area on
Wednesday. Temperatures are tricky on Wednesday. With 850 mb
temps progged to range from 17C across NW PA to 20C around FDY,
it could very warm (and humid) where the sun comes out. Highs
could be anywhere from 81 to 93F and will split the difference
shading more toward the warm side given the impact.

New convection will likely develop across the Great Lakes late
Wednesday and Wednesday night as the next short wave tracks
eastward. The convection would seem destined to drop across Lake
Erie Wednesday night. Not sure how that will play out on Thursday.
Will continue with the higher pops in the east and southeastern
counties on Thursday. There is a better chance of cloudiness on
Thursday and forecast high temperatures will be a few degrees cooler
than Wednesday.

Cold fronts can take longer than one would think this time of year
with shallow troughs and weak wind fields and it may take until
sometime Friday to get the front south of the area. Will keep a
small pop on Friday. Dew points will gradually begin to drop.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The long term begins on Saturday with surface high pressure and
drier air building into the area from the Upper Midwest. An
upper trough will be exiting the region and may help to hold
onto clouds in northeast Ohio and nwrn PA early but for now will
just go with a partly cloudy forecast. A cold front will move
south from the northern lakes to the central lakes. Sunday
another upper trough drops across the Great Lakes in the
northwest flow aloft. The cold front across the central lakes
will move south across the region as upper heights fall and
surface high pressure builds in to the western lakes. Most
forcing with this should remain well north/northeast of the area
but will have slight chance pops late Saturday night through
Sunday morning based on current frontal timing. Monday high
pressure and dry air build in from the northwest. Highs each day
near normal.

&&

.AVIATION /00Z Tuesday THROUGH Saturday/...
Convection related to upper level short wave has moved east of
the forecast area. Scattered convection developing across NRN IL
and NRN IN ahead of surface low NW IL. Expect convection to
spread east this evening and then track to the SE. Best chance
for convection tonight will be the southern counties. Expect
stratus deck to develop overnight ifr/low mvfr range.

OUTLOOK...Non-VFR on and off through Friday morning in
showers and thunderstorms.

&&

.MARINE...
A southwest flow will continue on Lake Erie ahead of a weak cold
front through mid week. A strong low level jet across the lower
Great Lakes will contribute to the wind. The marine forecast should
be used with caution since several rounds of thunderstorms will
cross Lake Erie through Thursday, and each cluster of thunderstorms
will disrupt the prevailing wind flow.

South to southwest winds tonight will increase to 20 knots or
so, especially on the open waters, then likely diminish by
daybreak. Given the stronger winds offshore and the SSW direction,
will not issue a small craft advisory.

The weak cold front may sag across the lake briefly on Tuesday with
a wind shift to west northwest, then return north as a warm front by
Wednesday, then drop across the lake again by Friday. High pressure
will build across the Great Lakes by the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...DJB/Greenawalt
SHORT TERM...Kosarik
LONG TERM...TK
AVIATION...DJB
MARINE...Kosarik
Hazardous weather outlook, Jul 10, 3:56 AM EDT, 16 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
356 AM EDT Mon Jul 10 2017

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-110800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
356 AM EDT Mon Jul 10 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms today. The main
threat will be large hail and damaging wind gusts in the
thunderstorms.

There is also the possibility that thunderstorms could produce
locally heavy rain, especially where thunderstorms continue to
redevelop and move over the same area. Some isolated reports of
localized flooding over the land areas is possible today into the
evening in the heaviest rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

Lombardy

In the hours before

Special weather statement, Jul 10, 3:13 PM EDT, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Cleveland OH
313 PM EDT MON JUL 10 2017

OHZ029>031-038-047-102015-
Holmes-Richland-Ashland-Wayne-Knox-
313 PM EDT MON JUL 10 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
RICHLAND...SOUTH CENTRAL ASHLAND...SOUTHEASTERN WAYNE...HOLMES AND
KNOX COUNTIES...

At 312 PM EDT, strong thunderstorms were clustered near
Fredericktown, or 7 miles north of Mount Vernon, moving east at 45
mph.

Wind gusts of 50 to 55 mph and dime size hail are possible with
these storms.

Locations impacted include...
Mount Vernon, Millersburg, Berlin, Walnut Creek, Loudonville,
Fredericktown, Gambier, Sugarcreek, Utica, Centerburg, Shreve,
Danville, Killbuck, Holmesville, Glenmont, Mount Eaton, Nashville,
Winesburg, Farmerstown and Butler.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4024 8248 4027 8248 4028 8275 4035 8270
      4035 8265 4042 8264 4056 8254 4076 8165
      4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1912Z 259DEG 37KT 4049 8242

Mottice

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:33 PM EDTSpecial Weather StatementCLEWyandot42 min
Jul 10, 9:36 PM EDTSpecial Weather StatementCLEHancock24 min
Jul 10, 10:26 PM EDTAreal Flood AdvisoryCLECrawford, Wyandot3 hr
Jul 10, 11:02 PM EDTSpecial Weather StatementCLECrawford43 min
Jul 10, 11:17 PM EDTSpecial Weather StatementCLEHuron43 min
Jul 11, 12:22 AM EDTRiver Flood WarningCLEHancock17 hr
Jul 11, 2:30 PM EDTSpecial Weather StatementCLECrawford, Knox, Morrow, Richland30 min
Jul 11, 3:26 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne49 min
Jul 11, 3:49 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne41 min

Nearby

River Flood Warnings in Ohio, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.